# SDR FDEA201812013413

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 72,216 hours, 17,805 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2240153503
- Condition: Intermittent
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS 617 26-10 7503 01DEC18 EWR OPEN U LOGPAGES:2733768 "FIRE DET 3 FAIL" BLINKS INTERMITTANTLY. AT TIMES SHGN 02DEC18 19:08 EWR REMOVED AND REPLACED NR 3 ENGINE UPPER TURB R LOOP A (DH4) FIRE DETECTOR AS REQUIRED IN REF TO AMM 26-11-03-4-1 FACT 03DEC18 06:58 EWR NR 3 ENGINE FIRE LOOP "A" OPS CHECK GOOD AND BITE TEST OF THE FIRE DETECTION CONTROL UNIT CHECKED GOOD WITH NO FAULTS FOR "A" LOOP ON NR 3 ENGINE AS PER AMM 26-11-02-5.
